NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Tuesday, September 30, 2014
Anxiety and Stress Disorders
Stress and Weight Loss
I have recently been stressed at work and this has been going on for 3-4 weeks. I am also taking medicine for HypoT. I have lost 8 lbs. in the past two weeks. I can`t seem to shake the stress. I feel that most is self inflicted stress but am wondering if the levothyroxine could be contributing to this.
It is possible that the levothyroxine could contribute to anxiety if the dose is too high. A simple blood test can tell you for sure whether or not this is the case. It sounds like the stress you are feeling is probably not related to the levothyroxine.
Thomas A Murphy, MD, FACP, FACE
Associate Professor of Medicine
School of Medicine
Case Western Reserve University